arrow
Volume 36, Number 5
Previous Issue Next Issue

Chaolang Hu & Tao Lü

10.4208/jcm.1703-m2016-0544

J. Comp. Math., 36 (2018), pp. 627-643.

Preview Purchase PDF 1249 25442 Abstract

Liang Ge, Ningning Yan, Lianhai Wang, Wenbin Liu & Danping Yang

10.4208/jcm.1703-m2015-0433

J. Comp. Math., 36 (2018), pp. 644-660.

Preview Purchase PDF 1289 26015 Abstract

Rui Chen, Xiaofeng Yang & Hui Zhang

10.4208/jcm.1703-m2016-0614

J. Comp. Math., 36 (2018), pp. 661-681.

Preview Purchase PDF 1295 26612 Abstract

Hai Bi, Yidu Yang, Yuanyuan Yu & Jiayu Han

10.4208/jcm.1703-m2014-0188

J. Comp. Math., 36 (2018), pp. 682-692.

Preview Purchase PDF 1273 26103 Abstract

Fei Wang & Shuo Zhang

10.4208/jcm.1703-m2015-0340

J. Comp. Math., 36 (2018), pp. 693-717.

Preview Purchase PDF 1258 25668 Abstract

Yanmei Qin, Gang Chen & Minfu Feng

10.4208/jcm.1703-m2016-0693

J. Comp. Math., 36 (2018), pp. 718-738.

Preview Purchase PDF 1344 25793 Abstract

Yunfeng Cai, Zhaojun Bai, John E. Pask & N. Sukumar

10.4208/jcm.1703-m2016-0580

J. Comp. Math., 36 (2018), pp. 739-760.

Preview Purchase PDF 1287 25653 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard